# SDR SWAA2020031642472

- Difficulty date: March 9, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,166 hours, 11,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A83125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 CREASE BEAM THRESHOLD ANGLE STA 294 + 8" TO STA 312 + 13" RBL 57 WL 209 UPPER SURFACE CORRODED        REMOVED CORROSION AT R-1 CREASE BEAM THRESHOLD ANGLE STA 294+8" TO STA 312+13 RBL 57 WL 209 UPPER SURFACE ORIG. .090 REMAINING .067 OUT OF LIMITS I/A/W SRM 53-10-15-1A-2, VERIFIED MATERIAL LOSS, LOSS .023 ORIG. .090 REMAINING .067 OUT OF LIMITS I/A/W SRM 53-10-15-1A-2, REMOVED AND INSTALLED NEW R-1 DOOR CREASE BEAM THRESHOLD ANGLE I/A/W SRM 51-40-02-0G-0 AND BOEING DWG# 141A8312-5 / A-TAG# WN9950 P/N 141A8312-5 / P/N 141A8312-5
